MathSciNet Relay Station
MathSciNet bibliographic data
MR1400196 (97e:35112) 35L70 (35Q53)
Ozawa, Tohru; Tsutaya, Kimitoshi; Tsutsumi, Yoshio Global existence and asymptotic behavior of solutions for the Klein-Gordon equations with quadratic nonlinearity in two space dimensions. Math. Z. 222 (1996), no. 3, 341–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement